| Model Number |
0998-00-3023-55 |
| Medical Device Problem Codes |
Calibration Problem (2890); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during a routine check, the cs300 intra-aortic balloon pump (iabp) is displaying an error message "system failure".There was no patient involvement.No harm is reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse confirmed that they found the machine showing the "system failure" error.The fse replaced the main board and then the device was showing error code 5 (maintenance required # 5 - helium pressure transducer out of calibration).The required helium tank calibration was performed.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
E1 - event site name: (b)(6) hospital.E1 - event site postal code: (b)(6)
upon completion of the investigation into this event a follow up report will be submitted.